Mathematics: Page 87: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 111 | Views: 672

Mathematics, India, Volume 8 Issue 8, August 2019

Pages: 1022 - 1025

Semiprime Rings and its Dependent Elements

A. R. Gotmare

Downloads: 111 | Views: 993

Mathematics, Zambia, Volume 9 Issue 9, September 2020

Pages: 1119 - 1123

New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga | Patrick Azere Phiri

Downloads: 110 | Views: 943

Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newtons Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi | S. Sathya

Downloads: 110 | Views: 855

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 1816 - 1818

Operators on Finite Dimensional Inner Product Space

Rajpal Rajbhar | Kapil Kumar

Downloads: 110 | Views: 785

Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1536 - 1539

Mildly B-Normal Spaces and rgB-Continuous Functions

M. C. Sharma | Hamant Kumar

Downloads: 110 | Views: 767

Mathematics, Kenya, Volume 6 Issue 2, February 2017

Pages: 1460 - 1463

Assets Valuation Using a Contingent Claim

Were J | Omolo Ongati | Nyakinda J

Downloads: 110 | Views: 797

Mathematics, Uzbekistan, Volume 9 Issue 8, August 2020

Pages: 1101 - 1109

Application of Quadratic Cryptanalysis for a Five Round XOR Modification of the Encryption Algorithm Gost 28147-89

Rakhmatillo Djuraevich Aloev | Bardosh Bobonazarovich Akhmedov

Downloads: 109 | Views: 768

Mathematics, Iraq, Volume 3 Issue 10, October 2014

Pages: 1718 - 1724

On Bc-open sets

Raad Aziz Al-Abdulla | Ruaa Muslim Abed

Downloads: 109 | Views: 749

Mathematics, Indonesia, Volume 5 Issue 5, May 2016

Pages: 1299 - 1302

Truncated Regression Model and Nonparametric Estimation for Plotting Employees

Muhammad Hafiz | Ari Fitriani

Downloads: 109 | Views: 833

Mathematics, Philippines, Volume 6 Issue 7, July 2017

Pages: 714 - 722

Classifying Students Engagement in Computer Games using Linear Discriminant Analysis

Kennet G. Cuarteros | Rose May L. Puerte

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.